# SDR IPXA2014021781947

- Difficulty date: January 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,191 hours, 6,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM IS CRACKED AT FRAME 79 -Y1137.  REPAIRED  IAW EA 300-5310-01-A5042 IR AND EO A300-5310-55461-A, PARA 6A.
